Anyone else had this?

Accelerated and amplified hormone and lymph type response? Surely adrenaline or similar hormone driving it. Almost simultaneous symptoms of achey painful armpits, needle jabs in either breast at the side or on top, lumpy throat (ie, around thyroid) sometimes hard to swallow, rock-hard lumps either side of neck below jaw in lymph areas, plus all the usual headaches and needle cramp in skull - in a horseshoe band across top of my head, around the crown and occasional sharp pain shooting inside head up to skull. Been on Livial since last Nov, finished 6 x Prostap injections end of March. Endo pain ongoing but better than it used to be for now (pelvic, sacral, etc) but continue to have periods - so unclear if I'm in peri- or menopause at age 48. Any ideas? Thanks muchly

2 Replies

oldestnewest
  • It could still be the prostap.... the pituitary gland is shut down by Prostap and once you stop the drug it is not instantly back to full hormone production again. It is gradual process with some hormones getting back in to production quicker than others, sometimes parts of the pituitary don't wakeup again, sometimes Prostap overload can trigger a pituitary tumour which can put hormone production in to overdrive too.

    You definitely need the hormones checking and perhaps referring to an endocrinologist to get to the route cause and hopefully find a solution.

    It my be a temporary long lasting side effect but may be permanent too.

    Judging by the feedback on Lupron (the USname for Prostap), there are thousands and thousands left with long term side effect issues from using the drug.

    In my case I was on Zoladex 4 months, no HRT and was left with considerably impaired short term memory which is still the case today 3 years later.

    lupronvictimshub.com/index....

    nwhn.org/lupron%c2%ae-%e2%8...

    lawyersandsettlements.com/a...

    dailymail.co.uk/health/arti...

    You might be in peri-pause, but that is not going to explain the health issues you are experiencing, especially if you are still on Livial.

    Have a read through the Lupron Victims website - it is jam packed with info, though the website could do with being a bit easier to use, there is a lot of data there which could prove useful.

    Be sure to keep chasing up your GP to get your hormone situation properly assessed with an endocrinologist. I cannot guarantee there is any way to resolve this - but don't give up trying, looking for research papers and becoming your own expert in what could be happening to you.

    These drugs are very dangerous and powerful. I would definitely look to the Prostap being the cause of the problems rather than peri-pause.

  • Appreciate Prostap can be a **** in all this, though to be fair to medical interference/intervention, I came at psychiatry and gynaecology simultaneously 2.5yrs ago with outta control pain and hormone signals kicking off - and this without being on any meds at all. That "event" was never explored as being sent off in a psyche and gynae route distracted from investigating.... Thyroid UK would say go and get that gland checked, but as you say I'd need to know more about the subject to know what to ask for. Many thanks for all your info, and I'll take a look. Getting referred to an endocrinologist is what I've pushed for for years without success - seems gynaecology doesn't go in for it either (in sufficient detail). Just what do you have to present to GP to be sent to one? Regards

You may also like...